RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 6, Pages 25–50 (Mi izv51)  

Group representations and algebraic information theory

V. D. Goppa


Abstract: We suggest a new way of developing the representation theory of symmetric groups. The method is based on information theory. This approach enables us to obtain a number of new results in information theory including a new effective algorithm for solving Littlewood–Richardson problem.

Full text: PDF file (2711 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:6, 1123–1147

Bibliographic databases:

MSC: 20C30, 94A40
Received: 08.11.1994

Citation: V. D. Goppa, “Group representations and algebraic information theory”, Izv. RAN. Ser. Mat., 59:6 (1995), 25–50; Izv. Math., 59:6 (1995), 1123–1147

Citation in format AMSBIB
\Bibitem{Gop95}
\by V.~D.~Goppa
\paper Group representations and algebraic information theory
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 6
\pages 25--50
\mathnet{http://mi.mathnet.ru/izv51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481613}
\zmath{https://zbmath.org/?q=an:0872.20009}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 6
\pages 1123--1147
\crossref{https://doi.org/10.1070/IM1995v059n06ABEH000051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR47200002}


Linking options:
  • http://mi.mathnet.ru/eng/izv51
  • http://mi.mathnet.ru/eng/izv/v59/i6/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:359
    Full text:159
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019